Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some restricted partition functions: Congruences modulo $ 7$


Author: D. B. Lahiri
Journal: Trans. Amer. Math. Soc. 140 (1969), 475-484
MSC: Primary 10.48
DOI: https://doi.org/10.1090/S0002-9947-1969-0242784-9
MathSciNet review: 0242784
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. E. Andrews, An analytic proof of the Rogers-Ramanujan-Gordon identities, Amer. J. Math. 88 (1966), 844-846. MR 0202616 (34:2478)
  • [2] L. E. Dickson, History of the theory of numbers, Vol. I, Chelsea, New York, 1952.
  • [3] B. Gordon, A combinatorial generalization of the Rogers-Ramanujan identities, Amer. J. Math. 83 (1961), 393-399. MR 0123484 (23:A809)
  • [4] G. H. Hardy, Ramanujan, Cambridge Univ. Press, Cambridge, 1940. MR 0004860 (3:71d)
  • [5] G. H. Hardy and E. M. Wright, 4th ed., An introduction to the theory of numbers, Oxford Univ. Press, New York, 1960.
  • [6] D. B. Lahiri, On a type of series involving the partition function with applications to certain congruence relations, Bull. Calcutta Math. Soc. 38 (1946), 125-132. MR 0019664 (8:445d)
  • [7] -, On Ramanujan's function $ \tau (n)$ and the divisor function $ {\sigma _k}(n)$, Part I, Bull. Calcutta Math. Soc. 38 (1946), 193-206. MR 0020591 (8:567b)
  • [8] K. G. Ramanathan, Congruence properties of Ramanujan's $ \tau (n)$. II, J. Indian Math. Soc. 9 (1945), 55-59. MR 0016391 (8:10a)
  • [9] M. Rushforth, Congruence properties of the partition function $ p(n)$ and associated functions, Proc. Cambridge Philos. Soc. 48 (1952), 402-413. MR 0049933 (14:249f)
  • [10] G. N. Watson, Über Ramanujansche Kongruenzeigenshaften der Zerfälungsanzahlen, Math. Z. 39 (1935), 712-731. MR 1545532

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242784-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society